Certain properties of $R$- and $R^c$-operations
Doklady Akademii Nauk, Tome 188 (1969) no. 5, pp. 1010-1013
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_188_5_a12,
author = {I. D. Stupina},
title = {Certain properties of $R$- and $R^c$-operations},
journal = {Doklady Akademii Nauk},
pages = {1010--1013},
year = {1969},
volume = {188},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_188_5_a12/}
}
I. D. Stupina. Certain properties of $R$- and $R^c$-operations. Doklady Akademii Nauk, Tome 188 (1969) no. 5, pp. 1010-1013. http://geodesic.mathdoc.fr/item/DAN_1969_188_5_a12/